# SDR PIDA06013

- Difficulty date: January 28, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 36,729 hours, 27,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN BULLNOSE PANEL AT ROW 6ABC IS INOP.  REPLACED FUSE IN M1132 AT BS 330 RT.  EMERGENCY LIGHTS OPS CHECK GOOD PER MM 33-52-11.
